# SDR SIMA20211016003

- Difficulty date: October 16, 2021
- Submitted: October 17, 2021
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 49,649 hours, 45,148 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH DUE TO DUAL GENERATOR FAIL AND APU DEFFERRED. NO GEN 1 OR GEN 4 OFF BUS EICAS MESSAGES PRESENTED QRH ABORT NO RESTORATION NO RELATED CMC MESSAGES FOUND.-C/A-RAR #1 MAIN GEN IAW EMB145 W/C 24-800-00. REQUIRES LEAK CHECK, OPS CHECK, MUST RUN #1 AND #2 ENGINES. SEE NEXT LOG PAGE.
